The Quarterly Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Q. J. Math., 2020, Volume 72, Issue 2, Pages 637–648 (Mi qjm6)  

On the structure of graphs of Markoff triples

Sergei V. Konyagina, Sergey V. Makarychevb, Igor E. Shparlinskic, Ilya V. Vyuginde

a Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
b Skolkovo Institute of Science and Technology, Skolkovo Innovation Center, Building 3, Moscow, 143026, Russia
c Department of Pure Mathematics, University of New South Wales, 2052 NSW, Australia
d Institute for Information Transmission Problems RAS, 19, Bolshoy Karetny per., Moscow, 127051, Russia
e Department of Mathematics, Higher School of Economics, 6, Usacheva Street, Moscow, 119048, Russia

Funding Agency Grant Number
Australian Research Council DP170100786
DP180100201
Russian Science Foundation 18-41-05003
This work was supported by the Australian Research Council Grants DP170100786 and DP180100201 (Shparlinski) and by the Russian Science Foundation Grant 18-41-05003 (Vyugin).


DOI: https://doi.org/10.1093/qmathj/haz055


Bibliographic databases:

ArXiv: 1711.05335
Language:

Linking options:
  • http://mi.mathnet.ru/eng/qjm6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021